MathSciNet Relay Station
MathSciNet bibliographic data
MR1887766 (2002k:12015) 12H05
Chalupnik, Marcin; Kowalski, Piotr Lazard's theorem for differential algebraic groups and proalgebraic groups. Pacific J. Math. 202 (2002), no. 2, 305–312.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement